# SDR MWEA011336

- Difficulty date: October 1, 2001
- Submitted: October 2, 2001
- Operation: Air carrier
- Aircraft: N814ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48010
- Aircraft time: 41,779 hours, 41,750 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Spar
- Part number: 5911301505
- Condition: Unserviceable
- Location: Station 164
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR AT LEFT WING STATION 164 THAT STRADDLES #3 FLAP HINGE, AND ON THE AFT WING SPAR IN THE SAME AREA.  --  REMOVED AND REPLACED SPAR TEE SECTION AND SPLICE. FABRICATED AND INSTALLED WEB SPLICE REPAIR.
